Combinatorics of the zAB theorem

Dennis Stanton, Dennis White

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give a combinatorial proof that the coefficient of zAB in a certain rational function is a sum of two binomial coefficients.

Original languageEnglish (US)
Pages (from-to)105-114
Number of pages10
JournalDiscrete Mathematics
Volume83
Issue number1
DOIs
StatePublished - Jul 1 1990

Bibliographical note

Funding Information:
School of Mathematics, University of Minnesota, Minneapolis, MN 55455. This work was partially supported by a fellowship from the Sloan Foundation, and by NSF grant DMS:8700995.

Funding Information:
School of Mathematics, University of Minnesota, Minneapolis, MN 55455. This work was partially supported by NSF grant DMS:8501332.

Fingerprint Dive into the research topics of 'Combinatorics of the z<sup>AB</sup> theorem'. Together they form a unique fingerprint.

Cite this